# SDR MWEA95421

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND TIP ANGLE OF LAVATORY FLOORBEAM AT STA 980 HAS A SMALL AREA OF CORROSION.  MAINTENANCE INSTALLED REPAIR IAW SRM 53-05, FIG 2A.
